# SDR SWAA2022030367652

- Difficulty date: February 5, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Water Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH STIFFENERS ON INNER SIDE OF POTABLE WATER SERVICE PAN ARE CRACKED / REMOVED AND REPLACED BPTH STIFFENERS ON INNER SIDE OF POTABLE WATER SERVICE PAN IAW SRM 51-40-02 AND DWG 147A7221.
